MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2005, the patient was surgically implanted with a greenfield titanium vena cava filter.On or about (b)(6) 2020, the patient underwent a computerized tomography scan ("ct scan") of her abdomen and pelvis, which revealed the following: the ivc filter tilted 12 degrees, abuts the anterior wall of the ivc, and perforates beyond the vena cava wall (5 mm mesenteric and 3 mm vertebral perforation).

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13999262
Report Number2134265-2022-03879
Device Sequence Number5958797
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2008
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0007622013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale